Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: L., ... , Lepowsky, Lerche, Leroy, ... , Lőrinczi 
References
528.
Daniel Kasprowski, Markus Land, Mark Powell and Peter Teichner
Stable classification of 4-manifolds with 3-manifold fundamental groups
J. Topol., 10(3):827--881
2017
527.
Daniel Kasprowski, Markus Land, Mark Powell and Peter Teichner
Stable classification of 4-manifolds with 3-manifold fundamental groups
Journal of Topology, 10(3):827--881
2017
ISSN: 1753-8424
526.
Yifeng Liu and Yichao Tian
Supersingular locus of Hilbert modular varieties, arithmetic level raising and Selmer groups
eprint arXiv:1710.11492,
2017
525.
Stefan Friedl and Wolfgang Lück
Universal L2-torsion, polytopes and applications to 3-manifolds
Proc. Lond. Math. Soc. (3), 114(6):1114--1151
2017
524.
Luiz Hartmann, Matthias Lesch and Boris Vertman
Zeta-determinants of Sturm-Liouville operators with quadratic potentials at infinity
J. Differential Equations, 262(5):3431--3465
2017
523.
Luiz Hartmann, Matthias Lesch and Boris Vertman
Zeta-determinants of Sturm-Liouville operators with quadratic potentials at infinity
J. Differential Equations, 262(5):3431--3465
2017
522.
Mart\'\i Lahoz, Emanuele Macr\`\i and Paolo Stellari
Arithmetically Cohen-Macaulay bundles on cubic fourfolds containing a plane
Brauer groups and obstruction problems Volume 320 of Progr. Math.
page 155--175.
Publisher: Birkhäuser/Springer, Cham,
2017
521.
Fabian Walders and Dominik Liebl
Parameter regimes in partially functional linear regression for panel data
Functional statistics and related fields of Contrib. Stat.
page 261--270.
Publisher: Springer, Cham,
2017
520.
Wolfgang Lück and Wolfgang Steimle
A twisted Bass-Heller-Swan decomposition for the algebraic K-theory of additive categories
Forum Math., 28(1):129--174
2016
519.
Wolfgang Lück
Approximating L2-invariants by their classical counterparts
EMS Surv. Math. Sci., 3(2):269--344
2016
518.
Herbert Koch, Ching-Lung Lin and Jenn-Nan Wang
Doubling inequalities for the Lamé system with rough coefficients
Proc. Amer. Math. Soc., 144(12):5309--5318
2016
517.
Francesc Dilmé and Fei Li
Dynamic Signaling with Dropout Risk
American Economic Journal: Microeconomics, 8(1):57-82
2016
Page:  
Previous | 1, ... , 4, 5, 6, 7, 8, ... , 49 | Next
Export as:
BibTeX, XML